MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM COLLARED HA COATED STEM SIZE 3 LAT; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA AMISTEM COLLARED HA COATED STEM SIZE 3 LAT; CEMENTLESS FEMORAL STEM
Catalog Number 01.18.243
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373)
Date of Event 06/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 17 july 2017 the medical affairs director performed a clinical evaluation and commented as follows: femoral stem loosening in cementless tha less than 1 year after primary.No contact or osseointegration is visible from the pre-revision x-rays.According to report, the patient's bone quality was deemed poor, a known and reported partial contraindication to a cementless implant.Signs are radiographically visible that may be consequent to a fracture fixation implant, this may have contributed to poor bone quality, in spite of young age of the patient.We see no reason to ascribe this failure to a faulty device.Batch review performed on 19july 2017.(b)(4).
 
Event or Problem Description
The patient came in complaining of pain.The surgeon determined the stem was loose.The loosening was due to poor bone quality.The surgeon revised the stem, head and liner.The surgery was completed successfully.Explants are not available.

Brand Name
AMISTEM COLLARED HA COATED STEM SIZE 3 LAT
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6727727
Report Number3005180920-2017-00392
Device Sequence Number16486848
Product Code LZO
UDI-Device Identifier07630030804687
UDI-Public07630030804687
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/16/2020
Device Catalogue Number01.18.243
Device Lot Number155255
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2017
Initial Report FDA Received Date07/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR